# SDR ABXA20110905106

- Difficulty date: September 5, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 145T34212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL COMMON TO RT FAILSAFE STRAP "T" FITTING CORRODED.  REPAIRED SKIN IAW REA B653-59476-MR, AWG. CRACK AREA: 2" X 5".
